# SDR YENA20141103239

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 15,800 hours, 9,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, IT WAS NOTED FRAME 14 FLOORBEAM ON THE RBL 12 TO 35 FOUND EVIDENCE OF CORROSION.  REMOVED CORROSION IAW SRM 51-10-03.  REPAIRED IAW E14-669-01.
